# SDR R61A2023012100071

- Difficulty date: January 4, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 32,313 hours, 23,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 3 AFT RH IB SEAT TRACK FOUND CORRODED. REPLACED SEAT TRACK IAW SRM 51-43-03.
